Tramadol for vicodin withdrawal

Common Questions and Answers about Tramadol for vicodin withdrawal

ultracet

I s this a common effect of the withdrawal of Vicodin/Tramadol? How long will they last? I forgot to tell I was using Vicodin for about a year twice daily and Tramadol for about 2 years , also twice daily. Never seeked or experienced any high, so I'm not psychologically addicted, but of course my body got used to it. Any input is greatly appreciated. Thanks in advance.
today is day 4 of withdrawal from Dr prescribed 50mg tramadol. I was taking 300-400 mg daily for 2 months for pain post bad hysterectomy a year ago. I just discovered drug dependency a couple of weeks ago when I quit taking the drug for a day due to no pain. I had the worst night of my life and got relief almost immediately after taking the drug again. I have taken hydrophone, codeine, Vicodin, and others post surgery as the Dr recommended and have never had a problem with addiction.
I have found that tramadol can cause the same withdrawal symptoms as Percocet or Vicodin .. The great thing about tramadol is it seems to be more effective against pain lasting longer than the others making it easier to space the doses further apart in turn making it easier to lower your doses slowly .. But you should consult your dr before you just quit. My dr told me tramadol was not addictive .. He was incorrect so hopefully your dr is a little more informed then mine .
I battled addiction to Tramadol for over 15 years. It was hard to come off of for sure (it's got the anti-depressant properties and thus makes it like detoxing from 2 meds instead of just one). If you are at day 5, you are probably past the worst of the physical stuff - and that is awesome. Sleep seems to be a common problem with this med (and many other opiates as well). It is different for everyone, and may depend on the amount of time used and the dosing. My habit was pretty extreme.
I can't take the pills anymore, I have a 3 year old daughter that I have cared for by myself for the last couple years (wife is in the service as well and has been mobilized since jul 05) and my wife has stopped talking to me after I decided to be honest with her about my dependence. My daughter is with my aunt until I get released from service but I want to be clean and am trying to utilize this time away to do that. Its almost day 4, and I think I will be able to sleep ok tonight.
Okay - BOY do I know what you're going through. Tramadol was my DOC for 6/7 (not sure because tramadol STOLE my memory) years and in my opinion, the WORST pain killer out there - it's not only a synthetic opiate, but also contains the chemical components of an anti-depressant which is why the withdrawal is SO horrible. But I will tell you that if you haven't taken it for a couple of days I do NOT recommend going back on to do a taper.
I would get prescriptions for vicodin(5mg...7.5mg and 10mg) also I would be get prescriptions for tramadol. I would use them the way I was supposed to and then stop when I didnt need them. After about 2-3 days I would get these aches and pains. Almost like I had the flu. Then I would start up again. Finally, this time around I went to see the dr. I thought I was going to die.
please help; had no tramadol for 3 days now after taking for 3 years really bad feelings can anyone help me
My names is Brian and I need a forum for my tramadol addiction. I have taken tramadol for 4 years now and I have finally decided it's time to move on. I am slowly trying to kick it. I'm about four days in (since I made the decision) and I am down to taking 2 to 3 a day (up from about 8 to 10 a day). I'm starting to get jitters and I am having difficulty trying to focus. I also feel like my head is spinning. I'm really looking for a community of people that can help me get through this.
I am trying to withdraw from Tramadol but don't know if the pain I am feeling is from Shingles fallout or some other virus I have not gotten the labs back on yet - OR withdrawal from Tramadol!. I've been on T for 8 months now. I am 60 years old. When it looked like pain from Shingles had gone on too long, I was referred to a specialist. I am 5 days into withdrawal and I will see the specialist again in 2 weeks.
If NOT, than it's more than likely the amount of Vics you took- you're a small girl, just like me. I've only taken 3 tramadol per day for 2 years, and just tapering down makes me withdrawal like crazy! I'm every bit of 99 lbs and 5'2 3/4" and even those three little pills a day were still too much for me. So, it'll take just a little longer for me to be totally FREE of the drug. (and the same with you) Just imagine though, this is only a couple of weeks or so out of your entire lifetime!
I have beeen taking Tramadol 50 mg. 3xdaily as prescribed by my pain doctor for three years. I told him I did not want to take anything that was addicting - he said absolutely I would not get dependent on this as long as I took it as prescribed which I have done. However, he has affected my appetite (I have lost 40 pounds), my skin itches and I just feel icky all the time. I decided to stop, went cold turkey (no knowing that this was not good).
My wife is in her 4th day of tramadol withdrawal. She was taking 16 tramadol a day for 2 years. She has her first seizure in november and was still taking tramadol. She had her second seizure three days ago and was put on some type of seizure meds and quit tramadol cold turkey. She now hasnt slept for 2 and a half days in addition to her other symptoms. The Dr. prescribed her a sleeping pill tonight but she still cant sleep. I dont know what else to do.
I don't even know if any of the normal therapies for managing withdrawal would work for tramadol, but I've somewhere down the road anyway. I just wish I knew how long it would all take. It's so muc easier to be in a hard place if you know when it's going to end. I guess I'm paying for my pain free months this month. I am trying to manage it with kratom to have days that are at least partially productive. I'm hoping I'll get some feedback on that as well. Good luck keeping yourself off drugs.
Hi Everyone; Question is; What can I do to make the Tramadol Withdrawal faster and less painful? I'm so grateful to find this place. I had a severe car accident in 2000 and at the time refused to take any pain meds. However, I injured two lower back discs and ended up with neuropathy into S1, basically my right leg goes numb down to my foot. I mean, it's always numb. Sometimes it hurts, sometimes it loses strength.
I've only been taking 4 - 5 vicodin for 8 days after oral surgery. Today's the first day I haven't taken it and I have a headache, dizziness and general depressed feeling. Can this happen after just 8 days, or do you think it's something else?
Also the DEA just moved it to the controlled substance schedule.
Well, you've definitely come to the right place. The best advice I can give you about getting off of tramadol (I'm over 150 days off of tramadol) is to get as much information as you can about the drug you are on and the various ways to get off of it. And a good place to start for this is going to a thread titled "EmilyPosts Day 45 Again Cold Turkey Tramadol Withdrawal". If you google "tramadol withdrawal" this will be one of many links to choose from.
Love the high and back problems. Trying to get off them. CT was too hard. Have been taking Tramadol for 2 days to ween off. Have 4 left. Is this a good idea. I do not like the "high" but it helps w/the WD's. Any thoughts?
Hi. I'm currently addicted to vicodin and take about 150 mg a day and have been for about 8 months. Every time I stop and run out I suffer from horrible withdrawal aches and pains and sweats and extreme fatigue. I currently have 2 of the 7.5 mg tablets in the house and plan on waiting until I just can't take the pain anymore and then taking only half and hoping that helps a little. My question is... I have a bottle of 50 mg tramadol here.
I take Tramadol for my severe neurological pain. Your doctor prescibed 200mg 2x a day? WOW! if I was you you can play with the dosages (unless in gel packets). My Humana would not pay for the 200mg tramadol, but I can get 50mg out the kazu, so then I would have to take 4 a day. 2 in the morning and 2 at anight 12hour intervals. Beccause they will make you all tired and sleepy.
As some of you know I'm an addicted to Xanax and I'm working in my tapering off of this benzo, but I had also taked as prescribed, Vicodin 5/500mg and Tramadol 50mg for over a year. I don't think that I am addicted to these opiates psychologically, never took more than prescribed the Tramadol( twice daily) and the Vicodin when I had migraine-which happened to be 3 or 4 times a week, yes.
thank you yea I am trying to quit more tramadol and little vicodin but It is a mess I dont know if the tramadol is causing the upset or cutting way down on the vicodin thank you for your help I should have said more I am trying to get off of this garbage.
I also have a history of addiction and abuse and get perscribed tramadol for lower back pain. Tramadol is as far as im aware addictive, it gets you high if you abuse it. If you feel you are likely to abuse it then i would advise you be straight with your doc. Taken properly there is no problem but over long term or in the event of bingeing, be very wary. Good luck.
Talk to your doctor about how to avoid withdrawal symptoms when stopping the medication. Do not crush the tramadol tablet. This medicine is for oral (by mouth) use only. Powder from a crushed tablet should not be inhaled or diluted with liquid and injected into the body. Using this medicine by inhalation or injection can cause life-threatening side effects, overdose, or death. What is tramadol? Tramadol is a narcotic-like pain reliever. Tramadol is used to treat moderate to severe pain.
MedHelp Health Answers